MathSciNet Relay Station
MathSciNet bibliographic data
MR684578 81E10 (35R60)
Faris, William G.; Jona-Lasinio, Giovanni Large fluctuations for a nonlinear heat equation with noise. J. Phys. A 15 (1982), no. 10, 3025–3055.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement